JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE APPLICATION OF STOCHASTIC ANALYSIS TO COUNTABLE ALLELIC DIFFUSION MODEL
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE APPLICATION OF STOCHASTIC ANALYSIS TO COUNTABLE ALLELIC DIFFUSION MODEL
Choi, Won;
  PDF(new window)
 Abstract
In allelic model X = (), M_f(t) = f(p(t)) - is a P-martingale for diffusion operator L under the certain conditions. In this note, we can show existence and uniqueness of solution for stochastic differential equation and martingale problem associated with mean vector. Also, we examine that if the operator related to this martingale problem is connected with Markov processes under certain circumstance, then this operator must satisfy the maximum principle.
 Keywords
countable allelic model;martingale problem;stochastic differential equation;mean vector;second order differential operator;
 Language
English
 Cited by
1.
ON THE LIMITING DIFFUSION OF SPECIAL DIPLOID MODEL IN POPULATION GENETICS,;

대한수학회보, 2005. vol.42. 2, pp.397-404 crossref(new window)
 References
1.
On the diffusion processes and their applications in population fenetics, 2004.

2.
Probabikites et potentiel, 1980.

3.
Comm. Pure Appl. Math., 1976. vol.29. 5, pp.483-493 crossref(new window)

4.
Indiana Univ. Math. J., 1981. vol.30. 6, pp.925-935 crossref(new window)

5.
Genetics, 1974. vol.76. 3, pp.601-606

6.
Z. Wahrsh. Verw. Gebiete, 1981. vol.56. 1, pp.63-74 crossref(new window)

7.
Continuous martingales and Brownian motion, 1994.

8.
Lecture Notes in Biomath., 1987. vol.70. pp.100-114 crossref(new window)

9.
Grundlehren, 1979. vol.233.